# SDR USAA2013070100029

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT OF ADJUSTMENT - DIMENTION "A" BETWEEN STRIKER LEVER & FINGER ON DOOR 841. PERFORMED ADJUSTMENT-DIMENTION "A" BETWEEN STRIKER LEVER & PERCUSSION BELLCRANK FINGER ON DOOR 841 IAW AMM 52-11-14-820-002-A.
